Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 9, NWS Tucson, AZ

July 19, 2010Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 19, 2010, 11:51 PM MST for Pima County, Arizona. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2010, 11:51 PM MST (06:51 UTC)
Expired
Jul 20, 2010, 1:15 AM MST
In force
84 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 37 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 6.9 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
3344 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WGUS55 KTWC 200651
FFWTWC
AZC019-200815-
/O.NEW.KTWC.FF.W.0009.100720T0651Z-100720T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
1151 PM MST MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...TUCSON...ORO VALLEY...MARANA...GREEN
  VALLEY...

* UNTIL 115 AM MST

* AT 1139 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF THUNDERSTORMS OVER EASTERN PIMA COUNTY PRODUCING 
  VERY HEAVY RAINFALL. RADAR RAINFALL ESTIMATES AND PIMA COUNTY
  ALERT GAGES SHOW THAT UP TO ONE AND A HALF INCHES OF RAINFALL HAS 
  OCCURRED IN SOME LOCATIONS WITH THE STRONGER STORMS...IN NORTHWEST
  TUCSON AS WELL AS SOUTHEAST OF GREEN VALLEY. THE THUNDERSTORMS 
  WERE MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORONA DE TUCSON...SOUTH TUCSON...TUCSON INTERNATIONAL AIRPORT...
  PICTURE ROCKS...SAGUARO NATIONAL PARK WEST...RYAN FIELD AND SAN
  XAVIER MISSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3251 11127 3251 11048 3176 11047 3175 11075
      3174 11122

$$
2 follow-up statements
835 
WGUS75 KTWC 200729
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1229 AM MST TUE JUL 20 2010

AZC019-200815-
/O.CON.KTWC.FF.W.0009.000000T0000Z-100720T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1229 AM MST TUE JUL 20 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MST FOR
EASTERN PIMA COUNTY...

AT 1230 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER EASTERN PIMA 
COUNTY PRODUCING FLASH FLOODING. RAINFALL ASSOCIATED WITH THESE 
STORMS HAS VARIED OVER THE TUCSON METRO AREA. PIMA ALERT AUTOMATED 
GAUGES SHOW RAINFALL AMOUNTS BETWEEN 1.5 TO 2 INCHES OVER PORTIONS 
OF NORTHWEST AND SOUTH TUCSON WITH LOCATIONS IN THE CENTRAL TUCSON 
METRO AREA SEEING AROUND A HALF INCH OF RAINFALL. DOPPLER RADAR 
CONTINUES TO INDICATE ESTIMATED RAINFALL RATES RANGING FROM 0.5 TO 
1.75 INCHES OF RAINFALL PER HOUR OVER MUCH OF EASTERN PIMA COUNTY. 
THESE STORMS WERE MOVING SOUTHWEST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3251 11127 3251 11048 3176 11047 3175 11075
      3174 11122

$$

SMR
077 
WGUS75 KTWC 200811
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
111 AM MST TUE JUL 20 2010

AZC019-200816-
/O.EXP.KTWC.FF.W.0009.000000T0000Z-100720T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
111 AM MST TUE JUL 20 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 AM MST FOR EASTERN PIMA
COUNTY...

AT 110 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAINFALL RATES HAD DIMINISHED OVER THE WARNING AREA. THOUGH THE 
HEAVIEST RAINFALL HAS ENDED...PORTIONS OF THE TUCSON METRO AREA HAVE 
SEEN RAINFALL AMOUNTS RANGING FROM HALF AN INCH TO ONE INCH...WITH 
ISOLATED LOCATIONS SEEING UP TO 1.5 TO 2 INCHES OF RAINFALL. AS 
LIGHT RAIN WILL CONTINUE OVER THE NEXT HOUR...SOME MINOR FLOODING IS 
STILL POSSIBLE. BUT SINCE THE THREAT FOR WIDESPREAD FLASH FLOODING 
HAS ENDED...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3251 11127 3251 11048 3176 11047 3175 11075
      3174 11122

$$

SMR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 8:45 PM MST, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 19, 8:45 PM MST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
845 PM MST MON JUL 19 2010

.SYNOPSIS...AMPLE MOISTURE AND FAVORABLE EAST TO SOUTHEAST FLOW WILL
BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST
ARIZONA.

&&

.DISCUSSION...AN EXTREMELY BUSY AFTERNOON AND EVENING FOR THE
EAST/SOUTHEAST CWA...BUT IT APPEARS YET AGAIN THE MAJORITY OF THE
TUCSON METRO AREA WILL BE ON THE SHORT END OF THE RAIN STICK YET
AGAIN. NUMEROUS THUNDERSTORMS ROTATING AROUND UPPER HIGH...STATIONED
OVER CENTRAL ARIZONA...WITH SUBSIDENCE BENEATH THIS HIGH APPARENTLY
PROTECTING MUCH OF THE LOWER DESERTS FROM THUNDERSTORMS.
MEANWHILE...SEVERAL SEVERE THUNDERSTORMS AND FLASH FLOODS REPORTED
ACROSS ESPECIALLY COCHISE COUNTY...WITH HIGHLIGHTS INCLUDING
VEHICLES STRANDED IN FLOODED WASHES NEAR DRAGOON...AND A
THUNDERSTORM OUTFLOW WIND GUST OF 68 MPH AT KDUG...SEE LSR/S ISSUED
DURING THE PAST SEVERAL HOURS FOR DETAILS. TREMENDOUS AMOUNTS OF
RAIN HAVE FALLEN ACROSS MUCH OF COCHISE COUNTY...WITH RAIN
CONTINUING AND EVEN MORE ARRIVING FROM NEW MEXICO. FLASH FLOOD
WARNINGS WERE JUST ALLOWED TO EXPIRE...BUT JUST ISSUED A SMALL
STREAM FLOOD ADVISORY FOR THIS AREA TO COVER CONTINUED RUNOFF. A
LONE THUNDERSTORM FORMED ON OUTFLOW BOUNDARIES NEAR THREE
POINTS...PRODUCING SMALL HAIL AND GUSTY WINDS. WITH THAT LONE
EXCEPTION...CONVECTION HAS BEEN HITTING A BRICK WALL ALONG THE
COCHISE/PIMA COUNTY LINE VICINITY SO FAR...AND WEAKENS AS IT
APPROACHES TUCSON AND THE PROTECTION OF THE RIDGE...EASILY SEEN ON
RADAR MOSAIC LOOPS. GIVEN CURRENT RADAR AS OF 845 PM...IT APPEARS
VERY UNLIKELY THAT COCHISE COUNTY CONVECTION WILL AFFECT EASTERN
PIMA COUNTY IN ANY SIGNIFICANT FASHION. STILL...PLENTY OF MOISTURE
RESIDES OVER THE AREA...AND WITH NUMEROUS OUTFLOWS HANGING
AROUND...RETAINED DECENT POPS FOR MOST AREAS THROUGH 06Z....THEN
TAPERED THEM OFF AFTERWARDS. STRONGEST COMPLEXES OVER THE NEW MEXICO
BOOTHEEL AND SONORA/CHIHUAHUA WILL LIKELY REMAIN THERE FOR THE
REMAINDER OF THE NIGHT...AWAY FROM THE MORE HOSTILE ENVIRONMENT
CLOSER TO THE UPPER HIGH. STILL...SOME SHOWERS/STORMS AROUND TUCSON
FOR SEVERAL MORE HOURS.

00Z NAM RUN TONIGHT FOLLOWS PREVIOUS FORECAST THINKING...WITH UPPER
HIGH SHIFTING EASTWARD TO CENTRAL NEW MEXICO BY TUESDAY AFTERNOON.
00Z NAM STRONGLY SUGGESTS THAT ACTIVITY WILL FAVOR AGAIN THE EASTERN
CWA...GREENLEE/GRAHAM/COCHISE COUNTIES...TUESDAY AFTERNOON. ANY
CAPE/INSTABILITY OF SIGNIFICANCE PROGGED FOR THESE AREAS TOMORROW
AFTERNOON. HOWEVER...THIS AREA WILL BE WELL WORKED OVER FROM
TONIGHT'S CONVECTION...SO WILL WAIT AND SEE IF REALITY MATCHES UP
WITH WHAT NAM SAYS. CLEARLY...ANY MORE HEAVY RAINFALL IN COCHISE
COUNTY WILL POSE PROBLEMS TOMORROW ON SATURATED SOILS/ELEVATED
STREAMS AND WASHES.

&&

.AVIATION...SCT TSRA/SHRA GRADUALLY DIMINISHING THROUGH 06-09Z.
CLOUD BASES AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER
TSTMS. STRONG GUSTY AND ERRATIC OUTFLOW WINDS FROM SOME STORMS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...AMPLE MOISTURE AND FAVORABLE EAST TO SOUTHEAST FLOW
WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO
SOUTHEAST ARIZONA THIS WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

TURNER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 19, 10:30 AM MST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1030 AM MST MON JUL 19 2010

AZZ019-029>035-201400-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1030 AM MST MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH A MOIST ATMOSPHERE REMAINS IN PLACE ACROSS SOUTHEAST ARIZONA
TODAY...THE MID TO UPPER-LEVEL HIGH CENTER TEMPORARILY TRACKS OVER
THE AREA BEFORE TAKING UP RESIDENCE OVER NORTHERN NEW MEXICO
TOMORROW. THIS WILL MAKE THE ATMOSPHERE SLIGHTLY MORE STABLE ALOFT
TODAY. ALTHOUGH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING...COVERAGE WILL BE DOWN FROM
THAT EXPERIENCED OVER THE PAST FEW DAYS.

HOWEVER...STORMS WILL STILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LOCALIZED HEAVY RAINFALL. RAINFALL AMOUNTS NEAR THE
STRONGEST STORMS WILL APPROACH ONE INCH...WHICH CAN PRODUCE
LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL RESULT IN A THREAT OF STRONG THUNDERSTORM OUTFLOW
WINDS AND LOCALIZED HEAVY RAINFALL. EXPECT AN ELEVATED CHANCE OF
THUNDERSTORMS DURING THE SECOND HALF OF THE WORK-WEEK...AS THE UPPER
FLOW PATTERN BECOMES FAVORABLE FOR CONVECTIVE DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Jul 19, 6:28 PM MST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
628 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     7 W DOUGLAS             31.34N 109.66W
07/19/2010                   COCHISE            AZ   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ROOF BLOWN OFF RESIDENCE ON
            DOUBLE ADOBE ROAD.

&&

BTURNER
Local storm report, Jul 19, 6:48 PM MST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
648 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       3 SE DRAGOON            32.00N 110.00W
07/19/2010  M2.60 INCH       COCHISE            AZ   MESONET

            AUTOMATED GAUGE REPORTED 2.60 INCHES OF RAIN WITHIN 50
            MINUTES.

&&

CKAHLER
Local storm report, Jul 19, 7:12 PM MST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       7 WNW DOUGLAS           31.37N 109.66W
07/19/2010  M0.00 INCH       COCHISE            AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 0.90 INCH RAIN IN 45 MINUTES
            ALONG WITH STREET FLOODING IN DOUGLAS.

&&

BTURNER
Local storm report, Jul 19, 7:12 PM MST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       7 WNW DOUGLAS           31.37N 109.66W
07/19/2010  M0.90 INCH       COCHISE            AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 0.90 INCH RAIN IN 45 MINUTES
            ALONG WITH STREET FLOODING IN DOUGLAS.

&&

BTURNER
Local storm report, Jul 19, 7:44 PM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
744 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      8 SSE DRAGOON           31.93N 109.96W
07/19/2010                   COCHISE            AZ   TRAINED SPOTTER

            VEHICLE STRANDED IN TERRYS WASH WAS PULLED OUT BY
            SPOTTER. TWO PEOPLE STRANDED ON THE OPPOSITE SIDE OF
            PRUDE WASH FROM THEIR VEHICLE WERE CURRENTLY BEING
            ASSISTED BY COCHISE COUNTY SHERIFF. NORMALLY DRY PRUDE
            WASH WAS ESTIMATED TO BE APPROXIMATELY 3 FT DEEP.

&&

CKAHLER
Local storm report, Jul 19, 10:06 PM MST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
1006 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     8 SSE DRAGOON           31.93N 109.96W
07/19/2010                   COCHISE            AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND DAMAGE TO AWNINGS. ALSO 1/2
            INCH HAIL.

0556 PM     TSTM WND GST     DOUGLAS                 31.34N 109.54W
07/19/2010  M68.00 MPH       COCHISE            AZ   ASOS

            ASOS AT THE BISBEE-DOUGLAS AIRPORT MEASURED A WIND GUST
            OF 68 MPH.

0609 PM     TSTM WND DMG     7 W DOUGLAS             31.34N 109.66W
07/19/2010                   COCHISE            AZ   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ROOF BLOWN OFF RESIDENCE ON
            DOUBLE ADOBE ROAD.

0610 PM     HEAVY RAIN       3 SE DRAGOON            32.00N 110.00W
07/19/2010  M2.60 INCH       COCHISE            AZ   MESONET

            AUTOMATED GAUGE REPORTED 2.60 INCHES OF RAIN WITHIN 50
            MINUTES.

0630 PM     HEAVY RAIN       7 WNW DOUGLAS           31.37N 109.66W
07/19/2010  M0.00 INCH       COCHISE            AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 0.90 INCH RAIN IN 45 MINUTES
            ALONG WITH STREET FLOODING IN DOUGLAS.

0700 PM     FLASH FLOOD      8 SSE DRAGOON           31.93N 109.96W
07/19/2010                   COCHISE            AZ   TRAINED SPOTTER

            VEHICLE STRANDED IN TERRYS WASH WAS PULLED OUT BY
            SPOTTER. TWO PEOPLE STRANDED ON THE OPPOSITE SIDE OF
            PRUDE WASH FROM THEIR VEHICLE WERE CURRENTLY BEING
            ASSISTED BY COCHISE COUNTY SHERIFF. NORMALLY DRY PRUDE
            WASH WAS ESTIMATED TO BE APPROXIMATELY 3 FT DEEP.

&&

GMOLLERE

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:03 PM MSTSevere Thunderstorm WarningTWCCochise42 min
Jul 19, 5:14 PM MSTFlash Flood WarningTWCGreenlee61 min
Jul 19, 5:14 PM MSTFlash Flood WarningTWCCochise91 min
Jul 19, 5:43 PM MSTFlash Flood WarningTWCCochise92 min
Jul 19, 5:45 PM MSTSevere Thunderstorm WarningTWCCochise44 min
Jul 19, 5:59 PM MSTSevere Thunderstorm WarningTWCCochise61 min
Jul 19, 6:25 PM MSTSevere Thunderstorm WarningTWCCochise50 min
Jul 19, 6:44 PM MSTFlash Flood WarningTWCCochise91 min
Jul 19, 7:14 PM MSTSevere Thunderstorm WarningTWCCochise46 min
Jul 19, 8:00 PM MSTAreal Flood AdvisoryTWCCochise105 min
Jul 19, 8:14 PM MSTAreal Flood AdvisoryTWCCochise91 min
Jul 19, 11:28 PM MSTAreal Flood AdvisoryTWCPima27 min
Jul 20, 3:43 PM MSTSpecial Weather StatementTWCCochise47 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.